MathSciNet Relay Station
MathSciNet bibliographic data
MR2427068 (2009e:11007) 11A25
Hong, Shaofang; Yang, Yujuan On the periodicity of an arithmetical function. C. R. Math. Acad. Sci. Paris 346 (2008), no. 13-14, 717–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement